Re: Vinnie Dropping Weight and other side effect questions


Nancy & Vinnie & Summer
 

Hi Cass, Thanks.  While I recognize that he has other things going on with arthritis etc, I am pretty confident the soreness in his feet is metabolic. I know this horse like the back of my hand and the  soreness in his feet correlates directly to changes in metabolic appearance, crest, orbital puffiness etc...  I also know this because be had pulses in all 4 feet which is highly unusual for Vinnie. 

He also is improving steadily with his soundness as I increased his prascend and the crest and eye puffiness has almost abated again. He is nearly sound again on soft surfaces. 

I am trying to be careful about insulin spikes because it seems unmanaged ppid is causing spikes in insulin not well controlled by Invokana alone.  So while he is ramping up into his second week in 1.0 prascend I want to make sure I don't cause another set back metabolically hence my caution. But I also don't want him losing more weight.  

Thanks Nancy

--
Nancy and Vinnie and Summer
Oakley, Ca
Joined Nov 2018
https://ecir.groups.io/g/CaseHistory/files/Nancy%20and%20Vinnie 
https://ecir.groups.io/g/CaseHistory/album?id=245855

Summer
https://ecir.groups.io/g/CaseHistory/files/Nancy%20and%20Vinnie/Summer 
https://ecir.groups.io/g/CaseHistory/album?id=249104

Join main@ECIR.groups.io to automatically receive all group messages.